×

zbMATH — the first resource for mathematics

Hugoniot-Maslov chains for the system of shallow-water equations taking into account energy exchange. (English. Russian original) Zbl 1331.76029
Math. Notes 78, No. 5, 740-743 (2005); translation from Mat. Zametki 78, No. 5, 796-799 (2005).
From the text: Singular solutions of the system of shallow-water equations with structure of the “type of the square root” of a quadratic form were introduced in [V. P. Maslov, Usp. Mat. Nauk 35, No. 2, 252–253 (1980), see Sessions of the Petrovskiĭ Seminar on differential equations and problems of mathematical physics, http://mi.mathnet.ru/eng/umn/v35/i2/p251]. To such solutions one assigns a Hugoniot-Maslov chain, which is an infinite chain of ordinary differential equations essentially determining the solution dynamics. These chains have many interesting properties (see the literature cited in the bibliography). The aim of this note is to describe the Hugoniot-Maslov chain for a more complicated system of equations describing the dynamics of two-dimensional atmospheric vortices with the atmosphere-ocean energy exchange taken into account [F. V. Dolzhanskiĭ, V. A. Krymov and D. Yu. Manin, Sov. Phys., Usp. 33, No. 7, 495–520 (1990); translation from Usp. Fiz. Nauk 160, No. 7, 1–47 (1990), doi:10.3367/UFNr.0160.199007a.0001]. The dimensionless form of this system is studied here.
MSC:
76B15 Water waves, gravity waves; dispersion and scattering, nonlinear interaction
35L67 Shocks and singularities for hyperbolic equations
35Q35 PDEs in connection with fluid mechanics
86A10 Meteorology and atmospheric physics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. P. Maslov, Uspekhi Mat.Nauk [Russian Math. Surveys], 35 (1980), no. 2, 252–253.
[2] S. Yu. Dobrokhotov, Russ. J. Math. Phys., 6 (1999), no. 2, 137–173, no. 3, 282–313.
[3] S. Yu. Dobrokhotov, K. V. Pankrashkin, and E. S. Semenov, Russ. J. Math. Phys., 8 (2001), no. 1, 25–54.
[4] E. S. Semenov, Mat. Zametki [Math. Notes], 71 (2002), no. 6, 902–913.
[5] S. Yu. Dobrokhotov and B. Tirozzi, Dokl. Ross. Akad. Nauk [Russian Acad. Sci. Dokl. Math.], 384 (2002), no. 6, 741–746.
[6] S. Dobrokhotov, E. Semenov, and B. Tirozzi, Contemporary Mathematics: Fundamental Directions, 2 (2003), 5–44.
[7] S. Yu. Dobrokhotov, E. S. Semenov, and B. Tirozzi, Teoret. Mat. Fiz. [Theoret. and Math. Phys.], 139 (2004), no. 1, 500–512.
[8] F. V. Dolzhanskii, V. A. Krymov, and D. Yu. Manin, Uspekhi Fiz. Nauk, 160 (1990), no. 7, 1–47. · doi:10.3367/UFNr.0160.199007a.0001
[9] J. Pedlosky, Geophysical Fluid Dynamics, Springer-Verlag, New York, 1979. Russian translation: Mir, Moscow, 1984. · Zbl 0429.76001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.